# SDR SWAA2025082293628

- Difficulty date: July 21, 2025
- Submitted: August 22, 2025
- Operation: Air carrier
- Aircraft: N8699A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36923
- Aircraft time: 29,624 hours, 14,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ATTACH ANGLE CRACKED ON INBOARD SIDE OF FLEX JOINT @ LBL 9.<[01] REMOVED RIVETS AT L/H STA 663 ATTACH ANGLE COMMON TO VAPOR BARRIER FROM LBL 5 TO LBL 30 PER SRM 51-40-02.;[02] REMOVED CRACKED L ANGLE L/H A/C BAY AFT WALL STA 663 PER SRM 51-00-10.;[03] REJECTION INITIATED ON STEP #3 DUE TO: STEP #1 HAS A ROTABLE COMPONENT REMOVED INSTEAD OF GENERATING A FOUND FAULT FOR THE REMOVAL REQUIREMENT AS MANDATED PER MPM 52.2.1.;;[20] REPLACED L/H BS 663 VAPOR BARRIER LWR ATTACH ANGLE PER SRM 51-40-02 & DWG 111A1000;[21] C/W RII INSPECTION. SEE INDIVIDUAL STEPS FOR WORK ACCOMPLISHED
